# SDR CALA2022032500787

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737*
- Aircraft serial: 28790
- Aircraft time: 72,070 hours, 24,765 cycles
- System (JASC): 5200 · Doors
- Part: Service Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 LAV SERVICE PANEL MISSING ON ARRIVAL. PLACED ON MEL PLACED ON MEL INREFERENCE TO GMM 02-30-95 APPROVED UPDATE, ADDING PICTURE AND SETTING SDR TO YES FOR PDA
